# SDR SWAA2023053041885

- Difficulty date: April 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT LEADING EDGE NOSE SKIN IS CRACKED JUST I/B OF ACTUATOR FITTING<CUT AND REMOVED 3EA CRACKS ON SKIN AS FOLLOWS; -O/B 2ND FWD FASTENER ON ACTUATOR RIB FITTING IAW SRM 57-42-01-2R-8 REPAIR 8 REQUIREMENTS. -O/B 1ST FASTENER ON I/B DOWN STOP RIB IAW SRM 51-10-02-0G-0; CUTOUT DIMENSIONS L= 0.6875' X W = 0.6875'.  -O/B 1ST FASTENER OF I/B DOWN STOP RIB ON THE BEAR STRAP IAW SRM 51-10-02-0G-0; CUTOUT DIMENSIONS L= 0.500' X W = 0.500'.;[#1 SLAT PN: 114A5010-3; SN: 000430 REMOVED IAW AMM 27-81-21-000-801.;[15] INSTALLED #1 SLAT IAW AMM 27-81-21-400-801 STEPS 3H(1)(A);(B)1) TORQUE WRENCH ID:PER2331 DUE:03/2024] INSTALLED #1 SLAT IAW AMM 27-81-21-400-801 STEPS 3.H(1.B(2;3)) VERIFIED FIT OF DOWN STOP ASSEMBLY BOLT IN MAIN TRACK IS GOOD. VERIFIED SLAT MAIN TRACK CANS FREE OF FOD. TOOL ID ATS2842 DUE 01/2024; INSTALLED #1 SLAT IAW AMM 27-81-21-400-801 STEP 3.H(3;5-8). TOOL ID ATS2842 DUE 01/2024 CONNECTED #1 SLAT ACTUATOR TO #1 SLAT IAW AMM 27-81-21-400-801 STEP 3.H(9; 10(A-C)). TOOL ID ATS2321 DUE 06/2023;[22] CONNECTED #1 SLAT ACTUATOR TO #1 SLAT IAW AMM 27-81-21-400-801 STEP 3.H(10(D)).;#1 SLAT INSTALLED IAW AMM 27-81-21-400-801 STEP 3.H(11;13-14) AND ADJUSTED AT INTERMEDIATE POSTION IAW AMM 27-81-21-400-801 STEP 3.H(15) AND AMM 27-81-00-820-803 STEPS 4.G(2-4); 4.H(4) ATS2849 DUE 01/2024
